# SDR FDEA200911133953

- Difficulty date: November 13, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK AFT FLOOR WEB CORRODED STA 1700 TO 1720 BL O, TO LBL 53,  REMOVED CORR, REMOVED ANGLE IAW SRM 51-40-02. RECEIVED NEW ANGLE ON MAE TRAV NR T9/808947, P/N 7075-0.071B, FABRICATED NEW DOUBLER REPAIR MAT PN 2024-T3.063C, INSTALLED NEW ANGLE AND REPAIR DOUBLER STA 1700-1720, LBL4 TO LBL53, IAW SRM 53-60-51. CATEGORY "A". MAJOR REPAIR.
